Attractors of maps of the interval

A. M. Blokh; M. Yu. Lyubich

Banach Center Publications (1989)

  • Volume: 23, Issue: 1, page 427-442
  • ISSN: 0137-6934

How to cite


A. M. Blokh, and M. Yu. Lyubich. "Attractors of maps of the interval." Banach Center Publications 23.1 (1989): 427-442. <>.

author = {A. M. Blokh, M. Yu. Lyubich},
journal = {Banach Center Publications},
keywords = {attractors; many critical points; maps of interval},
language = {eng},
number = {1},
pages = {427-442},
title = {Attractors of maps of the interval},
url = {},
volume = {23},
year = {1989},

AU - A. M. Blokh
AU - M. Yu. Lyubich
TI - Attractors of maps of the interval
JO - Banach Center Publications
PY - 1989
VL - 23
IS - 1
SP - 427
EP - 442
LA - eng
KW - attractors; many critical points; maps of interval
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.